# SDR UALA2013011600283

- Difficulty date: January 16, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 86,675 hours, 13,815 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER ELEC HYD PUMP DOES NOT PROMPT AN EICAS WHEN TURNED OFF.   REPLACED C2 SWITCH BASE ASSY IAW SWPM 20-84-14, WD 29-11-31 AND MM 29-11-00 CENTER HYD SYS TEST.  NO FAULTS FOUND EICAS AND PRESSURE LIGHT NORMAL.
